Cookies?
Library Header Image
LSE Research Online LSE Library Services

On the asymptotic properties of estimators of models containing limited dependent variables

Robinson, Peter (1982) On the asymptotic properties of estimators of models containing limited dependent variables. Econometrica, 50 (1). pp. 27-41. ISSN 0012-9682

Full text not available from this repository.
Item Type: Article
Sets: Collections > Economists Online
Date Deposited: 27 Apr 2007
Last Modified: 01 Oct 2010 08:45
URI: http://eprints.lse.ac.uk/id/eprint/1404

Actions (login required)

View Item View Item